MathSciNet Relay Station
MathSciNet bibliographic data
MR2401432 (2009d:90164) 90C70 (65K05 90C05)
Wu, Hsien-Chung Optimality conditions for linear programming problems with fuzzy coefficients. Comput. Math. Appl. 55 (2008), no. 12, 2807–2822.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement